# SDR REXA2022111102506

- Difficulty date: October 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Bs 693-835
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK FS 693-835 HAS SEVERAL AREAS OF CORROSION.  FABRICATED NEW FLOOR SEAT TRACK FROM EXTRUSION 20276-288-0-0A IAW CRJ 900 SRM 53-00-49-201-002-A01 STEP 3 (A,B,C AND D.).
